中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 信息安全国家重点实验室  > 期刊论文
题名:
homogeneous Gröbner bases under composition
作者: Jinwang Liu ; Wang Mingsheng
通讯作者: Wang, MS (通讯作者), Chinese Acad Sci, Inst Software, Informat Secur Lab, POB 8718, Beijing 100080, Peoples R China
刊名: Journal of Algebra
发表日期: 2006
卷: 303, 期:2, 页:668-676
收录类别: sciencedirect
部门归属: 信息安全国家重点实验室
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/4728
Appears in Collections:信息安全国家重点实验室_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
4.pdf(106KB)----限制开放-- 联系获取全文

Recommended Citation:
Jinwang Liu,Wang Mingsheng. homogeneous Gröbner bases under composition[J]. Journal of Algebra,2006-01-01,303(2):668-676.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Jinwang Liu]'s Articles
[Wang Mingsheng]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Jinwang Liu]‘s Articles
[Wang Mingsheng]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace